Join the 'Psychiatry' group to help and get support from people like you.
Related terms: Psychiatrist
We found 144 questions associated with the 'Psychiatry' topic.
Posted 30 Dec 2013 by nofordepression • 2 answers
Hello everyone I have read amazing posts about prozac Im on fluoxetine , had increased the dosage two weeks ago after a blip and upon request of my psychiatrist, please can people who increased to 40mg tell me it's success and it's worth it? I am very down and more depressed than ever, I ...
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 6 days ago by Sadandlonely44 • 4 answers
... but your insurance is changing so I haven't been on if for about a week and a half. Having major anxiety, mood swings, depression, worthless. Is this a possible side affect? Why is my dr making me see a psychiatrist instead of keep giving it to me
Posted 12 Nov 2016 by Michellemelendy98 • 1 answer
I've been doing the trial and error with many medications I was diagnosed with Psychosis which was because my OCD that got so out of hand I turned manic. Latuda worked great but my new psychiatrist has added many and taken away some I just got off lamictal and weaning off Zoloft because ...
I take 60 mg of citalopram & 60 mg of Viibryd a day. Should I worry about such a large dosage taken?
Posted 31 Oct 2016 by RadBady • 1 answer
... daily for several years now? I think I should see another psychiatrist to determine if I am taking too much of antidepressants.
Posted 3 Nov 2016 by Tayfirs • 1 answer
I have just been prescribed moclobemide but have noticed the instructions say to have it with or after food. I have an eating disorder and often skip meals. What effect will it have taking it on an empty stomach i.e. will it not work as effectively or is it a gastric-irritant? Thanks.
Posted 26 Oct 2016 by bmp1986 • 1 answer
I came off of 40mg Latuda and was put on 2mg of Abilify. That was 4 weeks ago. I just called my Psychiatrist and she increased my Abilify to 4mg. How long will it take to notice any improvement? I am trapped in this depression and I am starting to ask myself, "what is the reason for ...
Posted 27 Oct 2016 by Medicated92 • 1 answer
I saw a psychiatrist and he prescribed me the same medication as my physician. He wrote on the prescription to cancel all other prescriptions from my main doctor. He did not write a prescription for the medication that actually helps and I can refill that one here shortly. I was wondering if he ...
Posted 10 Oct 2016 by Mumax • 2 answers
I started therapy with my psychiatrist exactly a week ago and she gave me a medical sample of Wellbutrin xl 150mg and started taking 1 pill daily, but ever since I started taking it i've felt worse. I've had such a down week, cried every day and my paranoia has gotten worse too. Could it ...
Posted 6 Oct 2016 by Tania1990 • 1 answer
Hi, I've just been prescribed Zoloft by my psychiatrist. I'm starting with 25mg. It says to start at 1, every night for 4 days and then increase 1 more tablet every night until I reach 200mg. Which means at one point I'll be taking 6-8 pills at a time. Is that safe or normal to do? ...
Posted 27 Sep 2015 by Matthews mom • 10 answers
I am currently in the process of trying to figure out if I have Severe Anxiety, Mood Disorder or Bipolar Disorder. The psychiatrist prescribed me Gaba 100mg 3x daily. I stopped taking my Ativan b/c I didn't know if it was safe to mix and now my anxiety is through the roof. HOW LONG DOES IT ...
Posted 28 Aug 2016 by Duckie12 • 1 answer
I have depression and pain from lupus. Can a psychiatrist prescribe Tramadol ER for depression and pain? It works for me. I am happy, energetic and pain free. My life before was joint pain every day and especially in the morning, depression, no energy, no desire to do things I used to enjoy.
Posted 22 Sep 2016 by Katyf • 1 answer
... something really mentally wrong with me I think that I'm going to make strange sounds like lose control and just start doing it am I alone in thinking this way
Posted 18 Sep 2016 by mygoodies6t9 • 0 answers
seriously... when it is so apparent that you need a stimulant and have been suffering from add since childhood! Sometimes I feel like people who are in need of help fall victim to the others that abuse the stimulates and it adversely affects the honest adults who are needing help to find there way ...
Posted 11 Sep 2014 by Rosie412 • 3 answers
I am currently on Lexapro 30mg per day. I notice that I have an increase in anxiety during my period. My psychiatrist advised me to start taking 10mg Prozac a few days before my period, during my period, and for 2 days after. I have read that taking these two medications together can lead to ...
Posted 3 Sep 2016 by babylois • 1 answer
My dr prescribed Contrave, and I was able to lose about 20 lbs. in just two or three months. It was great! Then, unfortunately, my psychiatrist changed my antidepressant, and I gained 20 lbs back quickly. I gained even more weight back just from emotional eating, because I was going through a very ...